# SDR FDEA201410022922

- Difficulty date: October 2, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 659
- Aircraft time: 38,707 hours, 20,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110340206
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 HAS A CRACK SIGNAL. REPAIRED IAW EA 6-5710-136660 A P2.   MAJOR REPAIR IAW GMM 6-2-100.
